# SDR DALA2018031201671

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 124,593 hours, 17,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1510-1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL SKIN FOUND DENTED AT BS 1510 TO 1518,  STRINGER 31R TO 32R,   FOUND ONE CRACK, APPROX 0.350 INCH IN LENGH.  REPAIRED IAW SRM 53-00-01.
